I had food poisoning and doctor gave me some medicines: 1) Levoflax 500 2) Imol plus 3) Rablet D 4) Vibact After taking this for 3 days, i have developed red rashes and itching all over body. Also i feel like vomiting and stomach full everytime. Is there some kind of germ or parasites ? Should i take albendazole or any other suggestion ?
Hi Doctor, I was effected by typhoid, virual fever few months back.. and during typhoid was treated with heavy dosage medicine which reacted and heated up my body for months when ever i eat..
in the mean while i was also effected with viral fever and during that time i was treated normally along with medicines for gastric problem. after i got relief from gastric but it continued after few months.
later on as a part of my company health check up i went to applo and their all lft,blood..etc reports were good. and they gave me panto cid tablets for gastric relief but that did work for few days nd then continued. took the same course again but it resulted the same. Could you please suggest me a tablet to cure this.
symptoms: vomiting sensation while eating,gas problem,gas out of month,uneasy feeling in stomach,cannot eat much,feels like air blocked in throat or heart.
Under my left breast I touch feels like is in bruises cause when I touch it it never happend to me before since my grandma was here is it anxiety and how to make it go away please help
Hello doctors, request u all 2help me out here. For the past two days my father has been feeling with cold, cough and fever and at times he had vomited. Now the vomit has stopped, he had taken dolo 650 tablets, the medication is having good result but there seems to be pain associated with the fever and also it seems to be infectious as I had the issues initially later my father and now my mother, can you suggest any ways for this? I m 32 year old male, my mom is 60 year old.
Feeling left back side pain which is exactly back of chest and under armpit also numbness in left hand and neck sometime feeling fastheart beat whom should i consult for this, is it any signs of dieases pls help me